Re: [MOL] Subject of Pain/Chris [01251] Medicine On Line


[Date Prev][Date Next][Thread Prev][Thread Next][Date Index][Thread Index]

Re: [MOL] Subject of Pain/Chris



Zorcor is the med that causes more pain eventually?  Is that a loooong weeek or
a good one because no zorcor?  Ain't that a daisy.  Your in pain if you take it
to long and in pain while you wait to get back on the drug that causes pain....I
hoope  I  have the story wrong. I've suffered in pain at times from various
horse wrecks but nothing like what you and Bridgette and Carol O. and my husband
and anybody else that is suffering from chronic pain goes through.  I guess I
get to be the hostess at the whine party since I don't have any pain.....Love
u.....Beav

Lillian wrote:

> I am a long term steroid user (because of the Addisons Disease) and I have
> much pain in the back, legs, hips and yes even the butt; but I had back
> pains long before steroids.  My pain has gotten worse due to some other
> medications I have to take.  When it gets so bad, the Doctor takes me off of
> the med for 1 week and right back on.  The drug is Zorcor.  Luv u two!
> lillian
>
> We invite you to take a look at our Album.
> www.angelfire.com/sc/molangels/index.html
>
>   ( Very informational, good tips, Molers pictures, art work and much
> more....
>
> ----- Original Message -----
> From: <CCR417@aol.com>
> To: <mol-cancer@lists.meds.com>
> Sent: Monday, November 27, 2000 2:44 PM
> Subject: Re: [MOL] Subject of Pain
>
> > In a message dated 11/27/2000 1:35:55 PM Eastern Standard Time,
> > COrla45218@aol.com writes:
> > >
> > >    My question is "can chemo itself cause bone pain"?.  I am in severe
> > lower
> > >  back pain and also pain in the collar bone.  If my bone scan is so much
> > >  better I cannot understand why the pain is getting so much worse.
> >
> > Oh, Carol, is that EVER a re-run! :)   My father has had backaches since
> he
> > started chemo (carboplatin and gemzar - and initially taxotere w/
> > carboplatin) the first time.  The nurse said it's not from the chemo
> itself,
> > but from the pre- and post-chemo shots.  I think it's the steroids.  His
> bone
> > scans are clean too and have been all along.  -chris
> > ------------------------------------------------------------------------
> > This is an automatically-generated notice.  If you'd like to be removed
> > from the mailing list, please visit the Medicine-On-Line Discussion Forum
> > at <http://www.meds.com/con_faq.html>, or send an email message to:
> > majordomo@lists.meds.com
> > with the subject line blank and the body of the message containing the
> line:
> > unsubscribe mol-cancer your-email-address
> > where the phrase your-email-address is replaced with your actual email
> > address.
> > ------------------------------------------------------------------------
> >
>
> ------------------------------------------------------------------------
> This is an automatically-generated notice.  If you'd like to be removed
> from the mailing list, please visit the Medicine-On-Line Discussion Forum
> at <http://www.meds.com/con_faq.html>, or send an email message to:
> majordomo@lists.meds.com
> with the subject line blank and the body of the message containing the line:
> unsubscribe mol-cancer your-email-address
> where the phrase your-email-address is replaced with your actual email
> address.
> ------------------------------------------------------------------------



------------------------------------------------------------------------
This is an automatically-generated notice.  If you'd like to be removed
from the mailing list, please visit the Medicine-On-Line Discussion Forum
at <http://www.meds.com/con_faq.html>, or send an email message to:
majordomo@lists.meds.com
with the subject line blank and the body of the message containing the line:
unsubscribe mol-cancer your-email-address
where the phrase your-email-address is replaced with your actual email
address.
------------------------------------------------------------------------